# SDR SCNA20250909368

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-800
- Aircraft serial: 42083
- Aircraft time: 16,199 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING SWITCH OPERATIONAL TEST EMERGENCY LIGHT CEILING AFT AND EMERGENCY LIGHT L1 EXT. AND INT. DON""T TURN ON. OPEN
